MathSciNet Relay Station
MathSciNet bibliographic data
MR2729543 (2011i:91110) 91B80 (60G35 60J25 60K35 91B82)
Zhang, Junhuan; Wang, Jun; Shao, Jiguang Finite-range contact process on the market return intervals distributions. Adv. Complex Syst. 13 (2010), no. 5, 643–657.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement